RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1894, Volume 1, Issue 4, Pages 379–385 (Mi izv4166)  

Zur Transformation der periodischen Aggregate

H. Gyldén


Full text: PDF file (1040 kB)
Language:

Citation: H. Gyldén, “Zur Transformation der periodischen Aggregate”, Bulletin de l'Académie Impériale des Sciences, 1:4 (1894), 379–385

Citation in format AMSBIB
\Bibitem{Gyl94}
\by H.~Gyld\'en
\paper Zur Transformation der periodischen Aggregate
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1894
\vol 1
\issue 4
\pages 379--385
\mathnet{http://mi.mathnet.ru/izv4166}


Linking options:
  • http://mi.mathnet.ru/eng/izv4166
  • http://mi.mathnet.ru/eng/izv/v1/i4/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:83
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019